Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2011, 3:45 PM EDT for Cumberland County, Gloucester County, Salem County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 3:45 PM EDT (19:45 UTC)
- Expired
- Jun 17, 2011, 4:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 74 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524
WWUS81 KPHI 171945
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT FRI JUN 17 2011
DEZ001-NJZ016-017-021-172045-
CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
345 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...GLOUCESTER...NEW
CASTLE AND SALEM COUNTIES...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MIDDLETOWN...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR SHILOH...BRIDGETON AROUND 400
PM...SOUTH VINELAND AND MILLVILLE AROUND 415 PM. OTHER THUNDERSTORMS
WERE SCATTERED AROUND THE AREA AS WELL...ALL MOVING IN AN EASTERLY
DIRECTION AT AROUND 25 MPH.
VERY HEAVY RAIN COULD FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
LAT...LON 3916 7492 3921 7518 3929 7527 3929 7532
3934 7535 3946 7555 3958 7554 3958 7556
3946 7558 3937 7550 3932 7558 3935 7570
3968 7561 3984 7536 3988 7516 3978 7508
3978 7509 3960 7488 3951 7499 3943 7488
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:37 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 17, 3:37 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EDT FRI JUN 17 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL CROSS THE AREA TONIGHT, THEN IS EXPECTED TO STALL TO OUR SOUTH THIS WEEKEND. A COUPLE OF WAVES OF LOW PRESSURE WILL DEVELOP AND TRAVEL ALONG THIS BOUNDARY OVER THE WEEKEND. A STRONG LOW PRESSURE SYSTEM IN THE PLAIN STATES WILL LIFT TOWARD THE GREAT LAKES DURING THE MIDDLE OF NEXT WEEK, LIFTING A WARM FRONT THROUGH OUR AREA WEDNESDAY, FOLLOWED BY A COLD FRONT BY THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A MID/UPPER LOW WILL CONTINUE TO FLATTEN OUT AS IT MOVES THROUGH THE AREA LATE THIS AFTERNOON/EVENING. A SURFACE FRONTAL BOUNDARY WILL SLOWLY CROSS THE AREA TONIGHT, THEN IS EXPECTED TO BEGIN TO STALL TO OUR SOUTH. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS THE TEMPERATURES WARMED AND THE MID/UPPER LOW CONTINUES TO MOVE EASTWARD. PW VALUES ARE AROUND 1.5 INCHES, AND THERE IS A LITTLE BIT OF INSTABILITY AND SHEAR, SO ANY SHOWERS/THUNDERSTORMS ACROSS THE AREA COULD CONTAIN FREQUENT LIGHTNING, GUSTY WINDS, SMALL HAIL, AND HEAVY RAIN. WE ARE NOT EXPECTING ANY SEVERE STORMS OR FLASH FLOODING, BUT THE USUAL STREET AND POOR DRAINAGE FLOODING IS POSSIBLE IN THE HEAVIEST DOWNPOURS. MOS TEMPERATURES WERE CLOSE TO EACH OTHER, SO WE TOOK A BLEND OF THE TWO. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK SEEMS TO BE UNSETTLED AND A LITTLE UNCERTAIN AT THIS TIME. THE AFOREMENTIONED FRONTAL BOUNDARY IS EXPECTED TO STALL TO OUR SOUTH THIS WEEKEND, WHILE A COUPLE OF WAVES OF LOW PRESSURE ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND MOVE TOWARD THE AREA. COINCIDENTALLY, SEVERAL SHORTWAVES ARE EXPECTED TO MOVE ACROSS THE AREA AS WELL, WHICH COULD LEAD TO AN UNSETTLED PERIOD. HOWEVER, THE MODELS ARE NOT GIVING US VERY GOOD CONSENSUS ON TIMING AND PLACEMENT FOR SOME OF THE FEATURES. SATURDAY MAY BE THE DRIEST DAY, AS THERE IS NOT ANY STRONG SHORTWAVES EXPECTED IN THE NORTHWEST FLOW ALOFT. HOWEVER, WE DID DECIDE TO INCLUDE A SLIGHT CHANCE AS THERE WILL BE SOME INSTABILITY AND PW VALUES WILL BE AROUND 1 TO 1.5 INCHES, SO WE MAY GET AN ISOLATED SHOWER/THUNDERSTORM. FOR TEMPERATURES, WE TOOK A BLEND OF THE MAV/MET MOS AS THEY WERE PRETTY CLOSE, BUT WEIGHTED MORE TOWARD THE HIGHER MAV MOS. FOR SATURDAY NIGHT INTO SUNDAY, THE GFS IS A LITTLE FASTER WITH THE SHORTWAVE AND SURFACE LOW PRESSURE RIDING ALONG THE FRONTAL BOUNDARY THAN MOST OF THE OTHER MODELS. MOST OF THE MODELS DO AGREE THAT THERE IS A CHANCE OF PRECIPITATION, ESPECIALLY FOR OUR SOUTHERN AREAS SATURDAY NIGHT INTO SUNDAY AS THE FIRST LOW MOVES JUST TO OUR SOUTH. AGAIN TEMPERATURE WISE, WE TOOK A A BLEND OF THE MAV/MET MOS, BUT WEIGHTED MORE TOWARD THE HIGHER MAV MOS. FOR SUNDAY NIGHT INTO MONDAY, ANOTHER SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM WILL CROSS THE AREA. JUST LIKE THE PREVIOUS 24 HOUR PERIOD, MOST MODELS AGREE THAT THERE IS A CHANCE OF PRECIPITATION FOR MUCH OF THE AREA, BUT THE LOW MAY CROSS CLOSER TO OUR AREA, OR RIGHT OVER, SO THE BEST CHANCE MAY BE EVERYWHERE. WE WENT PRETTY CLOSE TO GFS MOS FOR TEMPERATURES ON MONDAY, WHICH IS PRETTY CLOSE TO WHAT MODEL 850 MB TEMPERATURES WOULD TRANSLATE TO ACROSS THE AREA. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE UPPER PATTERN IN THE LONG TERM WILL FEATURE RIDGING OVER THE SERN CONUS GIVING WAY TO SOME TROUGHING OVER THE NE USA NEXT WEEKEND. THIS EXTENDED PERIOD WILL AVERAGE WARMER THAN NORMAL FOR LATE JUNE WITH THE HOTTEST DAY IN THIS SCENARIO CURRENTLY EXPECTED TO BE NEXT THURSDAY WHEN MAX TEMPS IN THE VALLEYS AND COASTAL PLAIN AWAY FROM WATER SHOULD REACH THE LOW TO MID 90S. THE PATTERN IS SOMEWHAT UNSTABLE AND IT WAS DIFFICULT TO DIFFERENTIATE BEST CHANCE FOR CONVECTION WITH THE MULTITUDE OF DISTURBANCES ALOFT AND ASSOCIATED PIECES OF W AND CAA IN THE LOW LVLS. THERE IS BASICALLY A CHANCE POP EVERYDAY. THE DAILIES... MON NIGHT...LESS THAN AVERAGE CONFIDENCE ON POPS AND WIND DIRECTION. A WEAK FRONT IN THE MID ATLC STATES MAY BE PRODUCING THUNDERSTORMS. TUESDAY...12Z EC AND GFS DIFFER. RAISED THE HPC POP GUIDANCE A BIT CLOSER TO THE 12Z EC BUT WITH LESS THAN AVG CONFIDENCE. SAME WEAK FRONTAL SYSTEM IN THE AREA. IT COULD BE GENERATING A PERIOD OF TSTMS. WEDNESDAY...WAA AND A CHANCE FOR TSTMS AS IT APPEARS MORE UNSTABLE ARRIVES FROM THE W. THURSDAY...LOOKS HOT AND HUMID WITH ANY PREDAWN TSTMS TEMPORARILY DISSIPATING OR PUSHING OUT TO SEA. THE HEAT INDEX SHOULD RISE INTO THE 95-100 RANGE FROM KTTN SOUTHWESTWARD AND COULD SEE THE NEED FOR AT LEAST AN URBAN HEAT ADVISORY. AN APPROACHING COOL FRONT SHOULD SPAWN TSTMS THAT CROSS OUR AREA IN THE AFTN OR NIGHT. CONFIDENCE ON TEMPS ABV AVG AND CONFIDENCE ON POPS AVG. FRIDAY...THE INITIAL COOL FRONT MAY DIE OUT AT THE EXPENSE OF ONE MORE SHORT WAVE DEPARTING THE WESTERN GREAT LAKES FRI MORNING AND FORMING A NEW COOL FRONT IN THE APPS THAT IF OCCURS...WOULD BE A TSTM GENERATOR. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED THUNDERSTORMS WERE BREAKING OUT EARLY THIS AFTERNOON MAINLY NORTHWEST OF THE I-95 CORRIDOR, AND A EASTERLY PROGRESSION IS EXPECTED THROUGHOUT THE REST OF THE DAYLIGHT HOURS. A THUNDERSTORM MAKING A DIRECT HIT AT A TERMINAL WOULD CAUSE CONDITIONS TO DROP FROM VFR TO IFR IN LOW CEILINGS AND/OR VISIBILITIES. WIND GUSTS TO AROUND 30 KNOTS ALSO WOULD BE LIKELY. MEANWHILE, IF AT LEAST ONE OF OUR HIGH RESOLUTION MODELS CAN BE BELIEVED, THE SEA BREEZE HAS A CHANCE OF MOVING INTO ACY LATE THIS AFTERNOON. THE SYSTEM RESPONSIBLE FOR THE THUNDER SHOULD CLEAR OUR AREA THIS EVENING. THE ONLY RESTRICTIONS ANTICIPATED AFTER THAT ARE TO VISIBILITY DUE TO FOG. FOG IS SOMEWHAT DEPENDENT ON WHETHER A SITE RECEIVES RAIN THIS AFTERNOON OR EVENING, BUT FOR NOW WE'VE LEANED ON CLIMATOLOGY, TEMPERATURE/DEW POINT AND MODEL SOUNDING FORECASTS TO PAINT SOME MVFR FOG LATE TONIGHT AT SOME SITES. IF ENOUGH RAIN FALLS LOCALLY, IFR FOG WOULD BE QUITE POSSIBLE. VFR CONDITIONS ARE THEN EXPECTED ON SATURDAY. OUTSIDE OF ANY CONVECTION, WINDS SHOULD BE BENIGN THROUGH THE TAF PERIOD. OUTLOOK... DRY WEATHER IS EXPECTED FOR SATURDAY EVENING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY NIGHT INTO SUNDAY AS ANOTHER WEATHER SYSTEM DROPS INTO OUR REGION FROM THE NORTHWEST. WEAK HIGH PRESSURE IS ANTICIPATED TO BRING MAINLY DRY WEATHER FOR MONDAY AND TUESDAY. CONVECTION-RELATED, LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE EACH DAY. && .MARINE... THE PRESENT MID LEVEL LOW AND ASSOCIATED SURFACE FRONT WILL MOVE EAST OVERNIGHT. CONVECTION IS POSSIBLE IN ADVANCE OF THE SYSTEM. OUTSIDE OF CONVECTION, WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. AFTER THAT, ALTHOUGH WEAK LOW PRESSURE SYSTEMS WILL PASS EITHER OVER OR JUST SOUTH OF THE SOUTHERN WATERS ON SUNDAY AND MONDAY, CONDITIONS ARE EXPECTED TO REMAIN SUB-ADVISORY THROUGH THE FORECAST (ALTHOUGH BOATING CONDITIONS WON'T BE IDEAL, AS CONVECTION IS AGAIN POSSIBLE WITH EACH). && .TIDES/COASTAL FLOODING... BASED ON VARIOUS GUIDANCE, THERE ISN'T SUFFICIENT EVIDENCE TO ISSUE ANY COASTAL FLOOD PRODUCTS FOR THE NEXT HIGH TIDE CYCLE (LATE THIS EVENING INTO THE OVERNIGHT PERIOD FROM THE ATLANTIC COAST UP TO THE TIDAL DELAWARE RIVER AND SATURDAY MORNING ALONG CHESAPEAKE BAY). WE WILL CONTINUE TO MONITOR THE TIDES, BUT ANY UNEXPECTED FLOODING WOULD BE QUITE MINOR IN NATURE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...DRAG AVIATION...DELISI MARINE...DELISI TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Jun 17, 12:37 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1237 PM EDT FRI JUN 17 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-180800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1237 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-180800- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 1237 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1237 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 1:30 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT FRI JUN 17 2011
NJZ001-007-PAZ055-062-171830-
MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
130 PM EDT FRI JUN 17 2011
...STRONG THUNDERSTORM WILL AFFECT MONROE...NORTHAMPTON...SUSSEX AND
WARREN COUNTIES...
AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS STRETCHING FROM SOUTHERN PIKE
COUNTY WESTWARD THROUGH SOUTHERN MONROE COUNTY. THESE
THUNDERSTORMS WERE MOVING TO THE EAST AND SOUTHEAST AT AROUND 20
MPH...AND WILL EFFECT THE REGION FOR THE NEXT HOUR OR SO. STRONG
GUSTY WINDS UP TO 40 MPH AND SMALL HAIR ARE POSSIBLE FROM THESE
THUNDERSTORMS, ALONG WITH NUMEROUS CLOUD TO GROUND LIGHTNING
STRIKES.
LAT...LON 4121 7439 4119 7437 4094 7465 4090 7471
4090 7478 4083 7482 4061 7517 4082 7549
4086 7552 4097 7554 4099 7550 4106 7556
4125 7513 4116 7516 4115 7509 4109 7503
4111 7495 4127 7484 4135 7471
JJMSpecial weather statement, Jun 17, 1:45 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 PM EDT FRI JUN 17 2011
NJZ008-171830-
MORRIS NJ-
145 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT MORRIS COUNTY...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF MORRISTOWN...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR LINCOLN PARK AND PEQUANNOCK
TOWNSHIP AROUND 200 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
IN ADDITION...WIND GUSTS UP TO 40 MPH...SMALL HAIL...AND NUMEROUS
CLOUD TO GROUND STRIKES CAN BE EXPECTED FROM THIS STORM AS IT MOVES
THROUGH MORRIS COUNTY.
LAT...LON 4089 7433 4087 7433 4086 7431 4078 7437
4074 7436 4069 7442 4068 7445 4079 7459
4103 7442 4099 7429 4097 7427 4092 7428
4089 7427
JJMSpecial weather statement, Jun 17, 2:34 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
234 PM EDT FRI JUN 17 2011
DEZ001-MDZ008-PAZ067-171930-
CECIL MD-CHESTER PA-NEW CASTLE DE-
234 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF ELKTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR RISING SUN...FARMINGTON AROUND 245
PM...ZION...PLEASANT HILL AROUND 300 PM...CHERRY HILL...BARKSDALE
AROUND 315 PM...GLASGOW AND BEAR AROUND 330 PM.
ON ITS WAY THROUGH CECIL COUNTY...THIS THUNDERSTORM WILL CLIP THE
SOUTHERN PORTIONS OF CHESTER COUNTY. IT WILL THEN MOVE INTO NEW
CASTLE COUNTY AFTER 3 PM.
IN ADDITION TO STRONG GUSTY WINDS UP TO 40 MPH...HEAVY RAIN, SMALL
HAIL AND CLOUD TO GROUND LIGHTNING CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3973 7623 3973 7615 3978 7608 3982 7550
3967 7553 3962 7560 3959 7559 3961 7558
3960 7555 3944 7558 3958 7612 3965 7617
3971 7624
JJMSpecial weather statement, Jun 17, 3:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT FRI JUN 17 2011
NJZ012-172030-
MIDDLESEX NJ-
331 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX COUNTY...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF NEW BRUNSWICK...MOVING NORTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR NEW BRUNSWICK...SOUTH RIVER
AROUND 345 PM...FORDS...EDISON AROUND 400 PM...SEWAREN AND PORT
READING AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4055 7423 4048 7427 4045 7422 4042 7425
4040 7425 4030 7444 4042 7457 4048 7447
4053 7451 4060 7442 4060 7431 4059 7429
4060 7421 4057 7420
JJMSpecial weather statement, Jun 17, 3:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT FRI JUN 17 2011
DEZ001-NJZ016-017-021-172045-
CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
345 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...GLOUCESTER...NEW
CASTLE AND SALEM COUNTIES...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MIDDLETOWN...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR SHILOH...BRIDGETON AROUND 400
PM...SOUTH VINELAND AND MILLVILLE AROUND 415 PM. OTHER THUNDERSTORMS
WERE SCATTERED AROUND THE AREA AS WELL...ALL MOVING IN AN EASTERLY
DIRECTION AT AROUND 25 MPH.
VERY HEAVY RAIN COULD FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
LAT...LON 3916 7492 3921 7518 3929 7527 3929 7532
3934 7535 3946 7555 3958 7554 3958 7556
3946 7558 3937 7550 3932 7558 3935 7570
3968 7561 3984 7536 3988 7516 3978 7508
3978 7509 3960 7488 3951 7499 3943 7488
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:32 PM EDT | Coastal Flood Advisory | PHI | Salem | 4 hr |
| Jun 17, 2:00 AM EDT | Special Weather Statement | PHI | Cape May | 60 min |
| Jun 17, 4:39 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 51 min |
| Jun 17, 1:30 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 60 min |
| Jun 17, 1:45 PM EDT | Special Weather Statement | PHI | Morris | 45 min |
| Jun 17, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 57 min |
| Jun 17, 3:31 PM EDT | Special Weather Statement | PHI | Middlesex | 59 min |
| Jun 17, 4:48 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jun 17, 7:35 PM EDT | Special Marine Warning | PHI | 25 min | |
| Jun 17, 4:05 AM EDT | Special Weather Statement | PHI | Philadelphia | 55 min |
| Jun 17, 3:10 AM EDT | Coastal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 9 hr |
| Jun 17, 2:34 PM EDT | Special Weather Statement | PHI | Cecil | 56 min |
| Jun 17, 7:02 PM EDT | Special Weather Statement | PHI | Caroline, Talbot | 58 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 52 min |
| Jun 16, 11:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jun 17, 12:51 AM EDT | Special Weather Statement | PHI | Sussex | 54 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.